# SDR GLBA2012022901

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 32,308 hours, 39,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE MAIN DOOR GETS STUCK CLOSED DUE TO A LOOSE PIECE OF PLASTIC TRIM.  MX RESECURED MAIN DOOR TRIM PANEL, TRIM PIECE TIGHTENED, OPS CK GOOD.
